# SDR N3XR 10_7_21

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N308ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N210
- Aircraft time: 3,190 hours
- Propeller: MTV6RCFCF19069
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 17G060HG
- Condition: Inoperative
- Location: Zone 500
- Part time: 496 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LT. GOVERNOR FAILED TO MOVE IN FLIGHT. USING THE MT GOVERNOR TEST TOOL, THE GOVERNOR WAS OPERATED, THE CONNECTION CLEANED AND THE OPERATION WAS NORMAL.
